MAUDE Adverse Event Report: Dentsply Implants Manufacturing GmbH FRI Screw for EstheticBase D3,4-5,5; Accessories, Implant, Dental, Endosseous

Dentsply Implants Manufacturing GmbH FRI Screw for EstheticBase D3,4-5,5; Accessories, Implant, Dental, Endosseous
Lot Number B260002461
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction

Brand Name
FRI Screw for EstheticBase D3,4-5,5
Common Device Name
Accessories, Implant, Dental, Endosseous
Manufacturer (Section D)
Dentsply Implants Manufacturing GmbH
Manufacturer Contact
mr. dan eagar
suite 60w
york, PA 17401
MDR Report Key50809582
Report Number3013111692-2026-41381
Device Sequence Number21476783
Product Code NDP
UDI-Device Identifier07392532231612
UDI-Public07392532231612
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Dentist
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Lot NumberB260002461
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown